Nurofen Cold and Flu Multi Symptom Relief Tablets 200mg Ibuprofen 24 Pack

Nurofen Cold and Flu Multi Symptom Relief Tablets 200mg Ibuprofen 24 Pack

Brand: Nurofen
Categories: Medications, Cold & Flu, Tablets
Catalogue ID:855538
Product Code: 9300711380561
Availability: In Stock
  • $15.50
    $10.99

    Save $4.51

Nurofen Cold and Flu provides effective multi symptom relief that reduces inflammation, the source of most cold and flu symptoms. You do the winter walks, we'll do the multi-symptom Cold & Flu relief. • Effective multi symptom relief that relieves cold & flu symptoms by reducing inflammation and relieving nasal congestion. • Relieves cold & flu symptoms including a runny nose. • Suitable for use in headaches and sore throats. • Nurofen Cold & Flu relieves symptoms without causing drowsiness.

Nurofen Cold and Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches and pains, runny nose, blocked nose and fever.


·       Helps relieve pain and inflammation associated with cold and flu symptoms

·       Suitable for use in headaches and sore throats

·       Relieves effects of runny nose


Suitable For: Adults and children from 12 years. For the temporary relief of cold & flu symptoms. Do not take Nurofen Cold & Flu and Lemsip together.

Product Claims: Provides effective multi-symptom relief that reduces inflammation, the source of cold and flu symptoms

Boxed Contents: 24 Tablets

Size: 24 Tablets


Shelf Life in Days: 730

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Cold and Flu Multi Symptom Relief Tablets 200mg Ibuprofen 24 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Ibuprofen 200 mg, phenylephrine hydrochloride 5 mg

Contains

N/A

Ingredients

butan-1-ol ethanol absolute ethanol hypromellose industrial methylated spirit iron oxide black isopropyl alcohol magnesium stearate microcrystalline cellulose propylene glycol purified talc purified water quinoline yellow Shellac sodium starch glycollate type A strong ammonia solution sulfuric acid sunset yellow FCF titanium dioxide

Directions

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

Usage Advice

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age.

Caution

Unless a doctor has told you to, do not use if: • You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, for more than 3 days at a time • If you have asthma • If you have taken other medicines for cold and flu • If you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines. • If you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/ or vomiting • If you are aged 65 years or over. Stop use and see your doctor immediately if you have an allergic reaction

Tags: Nurofen Cold and Flu Multi Symptom Relief Tablets 200mg Ibuprofen 24 Pack, 9300711380561, Tablets

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Pharmacy Choice Cold & Flu + Cough Day & Night 48 Capsules

For effective, temporary relief of cold and flu symptoms including: Headaches and fever, runny or bl..

$8.99
Best Price Ex Tax: $8.99

Panadol for Pain Relief Paracetamol 500mg 100 Tablets S3

Panadol Tablets are effective for relief on pain and gentle on stomachs.Panadol Tablets are effectiv..

$16.99
Best Price Ex Tax: $16.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email